Advertisement

What if I overdose on carbinoxamine/pseudoephedrine?

This medication is not available in the United States, however, it may be available elsewhere. Taking too much carbinoxamine/pseudoephedrine can be dangerous. Call 911 immediately if you think you may have taken too much. The following symptoms could indicate a carbinoxamine/pseudoephedrine overdose: hallucinations, blurred vision, confusion, restlessness, nervousness, dry mouth, fainting and convulsions.

Continue Learning about Nasal Agent

Does Symbicort cause tooth decay?
Dr. William M. Litaker, DDSDr. William M. Litaker, DDS
The use of Symbicort can result in tooth decay. Symbicort has a side effect of drying the mouth. Per...
More Answers
How can I explain anesthesia to a child?
Rocky Mountain Hospital for Children at P/SLRocky Mountain Hospital for Children at P/SL
Children may have concerns about anesthesia before surgery. You can explain to them that there are n...
More Answers
How do decongestants interact with other medications?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking linezolid, nasal decongestants can lead to side effects and should be avoided. If...
More Answers
What are oral antihistamines?
Univ. of Nev. School of Medicine, Family MedicineUniv. of Nev. School of Medicine, Family Medicine
The most commonly used oral antihistamines are second generation antihistamines such as loratidine (...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.